# SDR UIEA2020083101895

- Difficulty date: August 31, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,193 hours, 18,143 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT ADVISORY AFTER LANDING ( PERFORMED APU BITE IAW FIM 49-11 FR 805 FOUND LOW OIL PRESS ON ECU PER FIM 4911 FT 995 INSPECTED MAGNETIC CHIP DETECTOR FOUND NO DEBRIS  CHECK APU OIL QUANTITYFOUND TO BE OVERSERVICES OPEN CAP AND LEFT OIL OVERFLOW UNTILL IT REACH FULL INDICATION  APU OPERATED NORMAL  )
